# SDR 95ZZZX5552

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117MA
- Make and model: Bolkms BK117A3
- Aircraft serial: 7107
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Nut
- Part number: 411100212
- Condition: Worn
- Location: Compressor
- Part time: 109 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
